- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
International Journal of Differential Equations
Volume 2014 (2014), Article ID 138094, 6 pages
A Discrete Model for HIV Infection with Distributed Delay
1Department of Mathematics and Computer Science, Faculty of Sciences Ben M’sik, Hassan II University, P.O. Box 7955 Sidi Othman, Casablanca, Morocco
2Centre Régional des Métiers de l’Education et de la Formation (CRMEF), 20340 Derb Ghallef, Casablanca, Morocco
Received 12 January 2014; Revised 9 April 2014; Accepted 9 April 2014; Published 27 April 2014
Academic Editor: Toka Diagana
Copyright © 2014 Brahim EL Boukari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- WHO, Global Health Observatory (GHO), http://www.who.int/gho/hiv/en/.
- P. W. Nelson and A. S. Perelson, “Mathematical analysis of delay differential equation models of HIV-1 infection,” Mathematical Biosciences, vol. 179, no. 1, pp. 73–94, 2002.
- R. Xu, “Global dynamics of an HIV-1 infection model with distributed intracellular delays,” Computers & Mathematics with Applications, vol. 61, no. 9, pp. 2799–2805, 2011.
- B. EL Boukari, K. Hattaf, and N. Yousfi, “Modeling the therapy of HIV infection with CTL response and cure rate,” International Journal of Ecological Economics and Statistics, vol. 28, no. 1, pp. 1–17, 2013.
- K. Hattaf and N. Yousfi, “Dynamics of HIV infection model with therapy and cure rate,” International Journal of Tomography and Statistics, vol. 16, no. 11, pp. 74–80, 2011.
- K. Hattaf and N. Yousfi, “Optimal control of a delayed HIV infection model with immune response using an efficient numerical method,” ISRN Biomathematics, vol. 2012, Article ID 215124, 7 pages, 2012.
- K. Hattaf and N. Yousfi, “Two optimal treatments of HIV infection model,” World Journal of Modelling and Simulation, vol. 8, pp. 27–35, 2012.
- K. Hattaf and N. Yousfi, “A delay differential equation model of HIV with therapy and cure rate,” International Journal of Nonlinear Science, vol. 12, no. 4, pp. 503–512, 2011.
- B. EL Boukari, K. Hattaf, and N. Yousfi, “HIV infection model with immunity and distributed delay,” Applied Mathematical Sciences, vol. 8, no. 14, pp. 653–661, 2014.
- Y. Enatsu, Y. Nakata, and Y. Muroya, “Global stability for a class of discrete SIR epidemic models,” Mathematical Biosciences and Engineering, vol. 7, no. 2, pp. 347–361, 2010.
- Y. Enatsu, Y. Nakata, Y. Muroya, G. Izzo, and A. Vecchio, “Global dynamics of difference equations for SIR epidemic models with a class of nonlinear incidence rates,” Journal of Difference Equations and Applications, vol. 18, no. 7, pp. 1163–1181, 2012.
- G. Izzo and A. Vecchio, “A discrete time version for models of population dynamics in the presence of an infection,” Journal of Computational and Applied Mathematics, vol. 210, no. 1-2, pp. 210–221, 2007.
- R. E. Mickens, Advances in the Applications of Nonstandard Finite Difference Schemes, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, USA, 2005.
- S. Elaydi and R. J. Sacker, “Global stability of periodic orbits of non-autonomous difference equations and population biology,” Journal of Differential Equations, vol. 208, no. 1, pp. 258–273, 2005.
- S. Jang and S. Elaydi, “Difference equations from discretization of a continuous epidemic model with immigration of infectives,” Mathematics Faculty Research, paper 32, 2004.
- S. Elaydi, An Introduction to Difference Equations, Springer, New York, NY, USA, 3rd edition, 2005.